# SDR ASOA2015070813294

- Difficulty date: June 14, 2015
- Submitted: July 8, 2015
- Operation: Air carrier
- Aircraft: N720EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10115
- Aircraft time: 29,543 hours, 20,857 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT FLOOR SUPPORT CORRODED RT SIDE.  REMOVED CORROISON FROM RT SIDE COCKPIT FLOOR SUPPORT IAW SRM 51-21-06-001-001-A01.
